HYPERELASTIC CURVES ALONG IMMERSIONS

Articles > Article · 2021

Authors: Bayram ŞAHİN, Gözde Özkan Tükel, Tunahan Turhan

MISKOLC MATHEMATICAL NOTES, Journal Indexed in SCI Expanded, International, Scopus, 2021, vol 22, pp 915-927

DOI: 10.18514/MMN.2021.3501

Summary

Hyperelastic curves in a Riemannian manifold are solutions of a constrained variational problem and characterized by Euler–Lagrange equations. We study the effect of hyperelasticcurves on the geometry of isometric immersions. We investigate the relation betweenhyperelastic curves and umbilical submanifolds and apply the results to analyze classical elasticcurves. The case of a Riemannian manifold with constant sectional curvature is also discussedand some applications are presented for illustrating the results

View details